Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2011 (Vol. 3, Issue: 2)
Article Information:

Discriminant and Classification Analysis of Health Status of Bell Pepper (Capsium annum)

Oludare S. Ariyo, O. Arogundade and Ayoola M. Abdul-Rafiu
Corresponding Author:  Oludare S. Ariyo 

Key words:  Hotelling T2, Linear Discriminant Function (LDF), wilks’ lambda, , , ,
Vol. 3 , (2): 77-81
Submitted Accepted Published
2011 March, 21 2011 April, 20 2011 May, 25

This study is considered as an attempt for employing the discriminant analysis and classification method for the purpose of achieving the assessment of discriminnant function through which we can discover the health status of bell pepper based on measured growth parameters. Linear Discriminant Function (LDF) was used as a tool for statistics analysis. It was estimated on the bases of data on growth attributes for data taken from 6 plants from each plot; 3 healthy and 3 diseased. The growth attributes taken were Plant height, number of leaves and number of fruit six and ten weeks after transplanting. The study results show high significant difference between both groups based on Hotelling T2 and wilks’ lambda statistics and different variance covariance structure based on Berlet’s approximation to Chi-square statistics. Finally, the study results showed that the adapted classification rule lead to the classification of about 83% of the bell pepper to the group which they belong and 17% to the wrong group. These results shows that discriminant analysis may be an efficient and useful tool for predicting the health status of bell pepper on the bases of a few growths attributes that are routinely assessed by researchers and farmers.
Abstract PDF HTML
  Cite this Reference:
Oludare S. Ariyo, O. Arogundade and Ayoola M. Abdul-Rafiu, 2011. Discriminant and Classification Analysis of Health Status of Bell Pepper (Capsium annum).  Research Journal of Mathematics and Statistics, 3(2): 77-81.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved